Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Kaehler manifolds of positive curvature operator


Authors: Koichi Ogiue and Shun-ichi Tachibana
Journal: Proc. Amer. Math. Soc. 78 (1980), 548-550
MSC: Primary 53C55
DOI: https://doi.org/10.1090/S0002-9939-1980-0556630-7
MathSciNet review: 556630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An n-dimensional compact Kaehler manifold of positive curvature operator is real cohomologically equivalent to $ {P_n}(C)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0556630-7
Keywords: Kaehler manifold, curvature operator, cohomology, $ {P_n}(C)$
Article copyright: © Copyright 1980 American Mathematical Society